# SDR LR7A2022083003198

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 55,401 hours, 33,879 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7075T60050
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND FS836 BULKHEAD ZEE CHANNEL CRACKED AT LBL11 TO RBL11, WL263. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-50-06.    NR# 1000806921.
